Ask an expert
Question

30 Jan 2003

Diabetic, Interaction of Blood thinning agent with bloodsugar level
I have discovered recently that I am diabetic. My doctor prescribed Glucophage which works fine and keeps my suger between 6 and 8. But when I take Plato for blood clot prevention I cannot get level below 8 and feel horrible. Is this normal? Can I rather use 1/2 disprin instead? Is this a general problem? I am 80 km from my nearest doctor and is a pensioner who try to keep visits to minimum. Thankyou I would like to receive news letter.
Answer 361 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

Willie, what level are we talking about here? The sugar or one of the parameters of the clotting profile. Please let me know (as a new question please otherwise I won’t get it.) and also the units it was measured in. Good luck
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9324 votes
No
67% - 18754 votes
Vote